Pacific Journal of Mathematics

Remarks on affine semigroups.

H. S. Collins

Article information

Source
Pacific J. Math., Volume 12, Number 2 (1962), 449-455.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103036484

Mathematical Reviews number (MathSciNet)
MR0145493

Zentralblatt MATH identifier
0196.29601

Subjects
Primary: 22.05

Citation

Collins, H. S. Remarks on affine semigroups. Pacific J. Math. 12 (1962), no. 2, 449--455. https://projecteuclid.org/euclid.pjm/1103036484


Export citation

References

  • [1] R. F. Arens and J. L. Kelley, Characterizations of the space of continuousfunctions over a compact Hausdorff space, Trans. Amer. Math. Soc, 62 (1947), 499-508.
  • [2] A. H. Clifford, Bands of semigroups, Proc. Amer. Math. Soc, 5 (1954), 499-504.
  • [3] H. Cohen and H. S. Collins, Afine semigroups, Trans. Amer. Math. Soc, 93 (1959), 97-113.
  • [4] H. S. Collins, Idempotent measures on compact semigroups, To appear in Proc American Math. Society.
  • [5] H. S. Collins, The kernel of a semigroup of measures, To appear in Duke Math. Journal.
  • [6] Irving Glicksberg, Convolution semigroups of measures, Pacific J. Math. 9 (1959), 51-67.
  • [7] W. G. Rosen, On invariantmeans over compact semigroups, Proc Amer. Math. Soc, 7 (1956), 1076-1082.
  • [8] A. D. Wallace, The structure of topological semigroups, Bull. Amer. Math Soc, 61 (1955), 95-112.
  • [9] J. G. Wendel, Haar measure and the semigroup of measures on a compact group, Proc. Amer. Math. Soc, 5 (1954), 923-929.